# SDR USAA040958

- Difficulty date: November 2, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: D5311281700400
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - TRACK ASSEMBLY, 2 INCH X 2 INCH X 0.50 INCH AREA, CORROSION LEVEL 2; TASK NR JA-220-53500, MAIN CABIN FLOOR- Y254 BET FR16 AND 23.  REMOVED AND REPLACED IAW SRM.
